advertisement
Question
Posted by: Concerned | 2011-08-09

Rash

Hi Doc

After having intercourse with my wife about 2 day''s ago, I have developed a rash on the head of my penis which itches.Is this anything to be concerned about.

Should I use anything on it or should I just drink lots of water?

Thanks
Mr Concerned

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is possible that you have Candida infection. You can use Apor cream, twice daily, for at least 7 days and your wife should be treated with Cenestin cream or with Cenestin 1VC. These products are available over the counter. I also suggest that you have your blood glucose levels tested (as well as your wife), as Candida is often seen in diabetics.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement